# SDR AALA202410070247

- Difficulty date: September 20, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,881 hours, 39,850 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: D5463008400000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT PYLON SHACKLES AFT ATTACHMENT FITTING AROUND HOLE AT PYLON RIB 10. REPLACED FITTING PER TASK CARD 26C42554028.
